Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 6 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 6 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
Metric entropy and approximation
G. G. Lorentz.
Bull. Amer. Math. Soc. 72 (1966), 903-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203320
Acknowledgment
Bull. Amer. Math. Soc. 72 (1966), 937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566410
The New Brunswick meeting
Everett Pitcher.
Bull. Amer. Math. Soc. 72 (1966), 938-946
More Information
Full-text PDF Free Access     Request Permissions
Normal operators, linear liftings and the Wiener compactification
Mitsuru Nakai and Leo Sario.
Bull. Amer. Math. Soc. 72 (1966), 947-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206257
On the stability of discretizations
Martin H. Schultz.
Bull. Amer. Math. Soc. 72 (1966), 950-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203950
On a system of nonlinear partial differential equations arising in mathematical economics
Melvyn S. Berger and Norman G. Meyers.
Bull. Amer. Math. Soc. 72 (1966), 954-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203231
Surgery on piecewise linear manifolds and applications
William Browder and Morris W. Hirsch.
Bull. Amer. Math. Soc. 72 (1966), 959-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217801
Extensions of commuting isotone functions
Frank W. Owens.
Bull. Amer. Math. Soc. 72 (1966), 965-966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199323
On nonseparable reflexive Banach spaces
Joram Lindenstrauss.
Bull. Amer. Math. Soc. 72 (1966), 967-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205040
Certain Hilbert spaces of entire functions
D. J. Newman and H. S. Shapiro.
Bull. Amer. Math. Soc. 72 (1966), 971-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205055
Stable complex manifolds
Allan Brender.
Bull. Amer. Math. Soc. 72 (1966), 978-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210150
A nonconstructive proof of Gentzen’s Hauptsatz for second order predicate logic
W. W. Tait.
Bull. Amer. Math. Soc. 72 (1966), 980-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205829
Fiber cobordism and the index of a family of elliptic differential operators
Weishu Shih.
Bull. Amer. Math. Soc. 72 (1966), 984-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206988
Axioms for Hopf invariants
J. M. Boardman and B. Steer.
Bull. Amer. Math. Soc. 72 (1966), 992-994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202138
The independence of game theory of utility theory
Bezalel Peleg.
Bull. Amer. Math. Soc. 72 (1966), 995-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215623
Central idempotents in group algebras
Daniel Rider.
Bull. Amer. Math. Soc. 72 (1966), 1000-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200744
Royden’s map between Riemann surfaces
Mitsuru Nakai.
Bull. Amer. Math. Soc. 72 (1966), 1003-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199381
On von Karman’s equations and the buckling of a thin elastic plate
Melvyn S. Berger and Paul C. Fife.
Bull. Amer. Math. Soc. 72 (1966), 1006-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203219
Decomposition of products of modular representations
Thomas Ralley.
Bull. Amer. Math. Soc. 72 (1966), 1012-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200359
Extremal problems in the class of close-to-convex functions
Bernard Pinchuk.
Bull. Amer. Math. Soc. 72 (1966), 1014-1017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200438
Cyclotomic ideals in group rings
S. Bachmuth and H. Y. Mochizuki.
Bull. Amer. Math. Soc. 72 (1966), 1018-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201523
Normality and the numerical range of an operator
J. G. Stampfli.
Bull. Amer. Math. Soc. 72 (1966), 1021-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212599
Linear functionals on the space of quasi-continuous functions
James A. Reneke.
Bull. Amer. Math. Soc. 72 (1966), 1023-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201962
The hitting characteristics of a strong Markov process, with applications to continuous martingales in $R^{n}$
G. E. Denzel.
Bull. Amer. Math. Soc. 72 (1966), 1026-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198539
Extremely amenable semigroups
E. E. Granirer.
Bull. Amer. Math. Soc. 72 (1966), 1028-1032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202875
Topological dynamics in coset transformation groups
Harvey B. Keynes.
Bull. Amer. Math. Soc. 72 (1966), 1033-1035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219050
Block bundles
C. P. Rourke and B. J. Sanderson.
Bull. Amer. Math. Soc. 72 (1966), 1036-1039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214079
On the Hauptvermutung, triangulation of manifolds, and $h$-cobordism
R. Lashof and M. Rothenberg.
Bull. Amer. Math. Soc. 72 (1966), 1040-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212809
A nonabelian two-dimensional cohomology for associative algebras
Paul Dedecker and Abraham S.-T. Lue.
Bull. Amer. Math. Soc. 72 (1966), 1044-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210754
Duality in a twisted homology theory
E. A. M. MacAlpine.
Bull. Amer. Math. Soc. 72 (1966), 1051-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203721
Linearly continuous functions of finite area
Casper Goffman.
Bull. Amer. Math. Soc. 72 (1966), 1055-1058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206179
Automorphisms of operator algebras
Richard V. Kadison and John R. Ringrose.
Bull. Amer. Math. Soc. 72 (1966), 1059-1063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200742
Zeros and factorizations of holomorphic functions
Walter Rudin.
Bull. Amer. Math. Soc. 72 (1966), 1064-1067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197771
On the nature of weak solutions and some abstract Cauchy problems
Robert Carroll.
Bull. Amer. Math. Soc. 72 (1966), 1068-1072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201855
A class of weight functions for which Tchebycheff quadrature is possible
J. L. Ullman.
Bull. Amer. Math. Soc. 72 (1966), 1073-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204931
An upper bound for Ramsey numbers
Jack E. Graver and James Yackel.
Bull. Amer. Math. Soc. 72 (1966), 1076-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199120
Counterexample to Euler’s conjecture on sums of like powers
L. J. Lander and T. R. Parkin.
Bull. Amer. Math. Soc. 72 (1966), 1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197389
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 72 (1966), 1080-1087
More Information
Full-text PDF Free Access     Request Permissions
Endowment fund
Bull. Amer. Math. Soc. 72 (1966), 1088-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566413
Officers and lecturers of the Society
Bull. Amer. Math. Soc. 72 (1966), 1092-1093
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 72
Bull. Amer. Math. Soc. 72 (1966), 1094-1100
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Bull. Amer. Math. Soc. 72 (1966), 1100
More Information
Full-text PDF Free Access     Request Permissions